Katalog GES

Kaplan, Donald M.: Some Completeness Results in the Mathematical Theory of Computation. / Orgass, Richard J.

1st Person: Orgass, Richard J.
Additional Persons: Kaplan, Donald M. rezensierte person
Source: in The journal of symbolic logic Vol. 40, No. 2 (1975), p. 246-247
More Articles
Type of Publication: Article
Language: English
Published: 1975
Keywords: book-review
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links